Zur Frage der Approximation durch orthonormierte Polynomsysteme

Leindler, László: Zur Frage der Approximation durch orthonormierte Polynomsysteme. Acta scientiarum mathematicarum, (22) 1-2. pp. 129-132. (1961)

[img] Cikk, tanulmány, mű
math_022_fasc_001_002_129-132.pdf

Download (683kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1961
Volume: 22
Number: 1-2
Page Range: pp. 129-132
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 09. 13:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/13927

Actions (login required)

View Item View Item